菜单导航

吉林大学数学学院黄庆道导师简介

作者: 湖南教育在线 发布时间: 2020年08月02日 17:27:07

s8彩票代理开户黄庆道,男,1968年12月出生,博士,教授,硕士生导师,运筹学与控制论系主任。主要从事控制论及生物数学方面的研究,于国内外学术刊物共发表论文20余篇。2005年获吉林省教学成果一等奖,2006年获高等学校自然科学奖一等奖,先后承担了多项省部级以上科研和教学项目。
一、大学以上学历
1988年9月—1992年7月,吉林大学数学系,本科生
1992年9月—1995年7月,吉林大学数学所,硕士研究生
1995年9月—1998年7月,吉林大学研究生院,博士研究生
二、主要学术任职
1995年7月—1998年9月,吉林大学数学学院,助教
1998年9月—2001年9月,吉林大学数学学院,讲师
2001年9月—2006年9月,吉林大学数学学院,副教授
2006年9月—现在,       吉林大学数学学院,教授
三、主要科研工作经历
2001年11月—2003年11月,吉林大学计算科学与技术学院,博士后
2008年9月—2009年9月,美国华盛顿大学应用数学,访问学者
四、教学科研项目
1 《超声马达的数学建模与控制理论研究》,国家自然科学基金(10501017),2006.01-2008.12,   主要参加人;
2 《约束推理与约束程序》,国家自然科学基金(60473003),2005.01-2007.12,主要参加人;
3 《信号传输中的控制问题》,吉林大学创新基金,2004-2005,负责人;
4 《具有多哈密顿结构的KAM理论》,教育部博士点基金(20040183030), 2005-2007,主要参加者;
5 《常微分方程》,国家理科基地名牌课程优秀项目,2003,主要参加者;
13 《常微分方程》,高等教育百门精品课程教材建设计划, 2003,主要参加者。
五、获奖励情况
        1.  高等学校自然科学奖一等奖,《广义哈密顿系统的KAM理论》,第四完成人,2006;
       2.  吉林省教学成果一等奖,《常微分方程》课程与教材的建设及实践,第三完成人,2005。
六、发表论文目录
[1]Huang, Qingdao; Li, Yong Nagumo theorems of nonlinear singular boundary value problems. Nonlinear Anal. 29 (1997), no. 12, 1365--1372.
[2]  F. Z. Cong, Q. D. Huang and S. Y. Shi, Existence and uniqueness of periodic solutions for (2n+1)th-order differential equations, J. Math. Anal. Appl. 241(2000), no. 1, 1-9.
[3]  F.  Z. Cong, S.  Y.  Shi and Q. D. Huang, Two-point boundary value problems for 2nth-order differential equations, (in  Chinese) Chinese Ann. Math. Ser.A  21(2000),no.5, 635--638; translation  in Chinese J. Contemp. Math. 21(2000), no.4, 397-402.
[4]  W. B. Liu, S. Y. Shi and Q. D. Huang, Constructive proofs of the Brouwer type coincidence theorems, Northeast. Math.J. 16(2000),no. 1, 36-40.
[5] Huang, Qingdao; Cong, Fuzhong; Li, Yong Persistence of hyperbolic invariant tori for Hamiltonian systems. J. Differential Equations 164 (2000), no. 2, 355--379..
[6]  Huang, Qing Dao; Xu, Qing; Du, Zhong Fu A class of bifurcation phenomena for relaxation oscillations. (Chinese) Acta Sci. Natur. Univ. Jilin. 2000, no. 2, 5--15.
[7] Qingdao, Huang; Fuzhong, Cong; Yong, Li Persistence of elliptic invariant tori for Hamiltonian systems. Nonlinear Anal. 45 (2001), no. 2, Ser. A: Theory Methods, 241--260.
[8] Huang, Qing Dao; Lü, Xian Rui; Wang, Guo Ming A dual simplex method for linear programming with bounded variables. (Chinese) J. Jilin Univ. Sci. 40 (2002), no. 1, 44--47.
[9] Zhai, Yanhui; Huang, Qingdao; Han, Yuecai Skewperiodic boundary value problems for second order nonlinear differential equations. Northeast. Math. J. 18 (2002), no. 1, 73--78.
[10] Zhai, Yanhui; Huang, Qingdao; Han, Yuecai Nonrecurrence theorems of periodic solutions for functional differential equations. Northeast. Math. J. 18 (2002), no. 2, 137--144.
[11] Shi, Shaoyun; Zhu, Wenzhuang; Huang, Qingdao On the nonexistence of Laurent polynomial first integrals for general semi-quasihomogeneous systems. Northeast. Math. J. 19 (2003), no. 3, 193--196.
[12] Huang, Qing Dao; Zhu, Wen Zhuang; Wang, Guo Ming Controllability of second-order nonlinear systems with three-point boundary values. (Chinese) J. Jilin Univ. Sci. 41 (2003), no. 4, 474--476.
[13] Wang, Guoming; Huang, Qingdao; Han, Yuecai Existence of single and multiple positive periodic solutions for a kind of delay logistic equations. Northeast. Math. J. 19 (2003), no. 4, 283--286.
[14] Huang, Qingdao; Tian, Ping; Wang, Guoming LaSalle\\\\\\\'s theorem for stochastic differential equations. Northeast. Math. J. 19 (2003), no. 4, 381--386.
[15] Wang, Guo-ming; Lü, Xian-rui; Huang, Qing-dao Finding periodic solutions of ordinary differential equations by the homotopy method. Northeast. Math. J. 20 (2004), no. 3, 369--378. [16] Zhu, Wen-zhuang; Huang, Qing-dao; Liu, Bai-feng The persistence of invariant tori in nearly small twist mappings with intersection property. Northeast. Math. J. 20 (2004), no. 2, 175--190.
[17] Gai, Ping; Huang, Qing Dao; Fu, Miao Miao Global asymptotic stability of a Lotka-Volterra system with variable time delays. (Chinese) J. Jilin Univ. Sci. 42 (2004), no. 3, 367--370.
[18] Liu, Zhen-xin; Yihe, Da-lai; Huang, Qing-dao Persistence of hyperbolic tori in generalized Hamiltonian systems. Northeast. Math. J. 21 (2005), no. 4, 447--464.
[19] Liu, Wen Bin; Niu, Hua Wei; Liu, Xiao Ying; Huang, Qing Dao Further study of the model of aneurysms of the circle of Willis. (Chinese) J. Jilin Univ. Sci. 44 (2006), no. 6, 863--868.
[20] Chen, Hai Bo; Li, Zhong Fan; Huang, Qing Dao Mawhin\\\\\\\'s theorem for nonlinear functional differential equations. (Chinese) J. Jilin Univ. Sci. 44 (2006), no. 6, 903--904.
[21] Deng, Jian; Huang, Qing Dao; Ma, Ming Juan; Zhang, Yao A modified $K$th-best approach for linear bilevel programming with no upper-level constraint. (Chinese) J. Jilin Univ. Sci. 46 (2008), no. 6, 1031--1036.
[22] Deng, Jian; Huang, Qing-dao; Ma, Ming-juan An optimal method for solving the linear bilevel programming problem with no upper-level constraint. Northeast. Math. J. 24 (2008), no. 5, 433--446.
[23] Chang, X. J.; Huang, Q. D. Two-point boundary value problems for Duffing equations across resonance. J. Optim. Theory Appl. 140 (2009), no. 3, 419--430.
[24] Ma, Ming Juan; Deng, Jian; Huang, Qing Dao; Sun, Yao Spectral-conjugate gradient method with inexact line search. (Chinese) J. Jilin Univ. Sci. 47 (2009), no. 2, 207--210.
[25] Qingdao,Huang;Hong,Qian Ultrasensitive dual phosphorylation dephosphorylation cycle kinetics exhibits canonical competition behavior. Chaos: An Interdisciplinary Journal of Nonlinear Science, 19, 033109 (2009).
[26] Qingdao,Huang;Hong,Qian The dynamics of zeroth-order ultrasensitivity: A critical phenomenon in cell biology. Discrete and Continuous Dynamical Systems S, to appear.

页面底部区域 foot.htm